# SDR COEA2016031632911

- Difficulty date: March 16, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Strip
- Part number: S55273008203
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT ELEVATOR TIP UPPER PANEL ASSEMBLY STRIP HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS CE-1605/16, 10303, DATED 6/8/2016.
